# SDR IXXA202201287002

- Difficulty date: January 25, 2022
- Submitted: January 30, 2022
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 97,903 hours, 17,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 87903
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE INSPECTIONS,  LINE MAINTENANCE IDENTIFIED TWO EMERGENCY LIGHTS HAVE NO POWER. REMOVED AND REPLACED BATTERY IAW B767 AMM 33-51-07. NO ADDITIONAL FAULTS NOTED.
